Electronic Journal of Probability

On the Unique Solvability of Some Nonlinear Stochastic PDEs

Hyek Yoo

Full-text: Open access


The Cauchy problem for 1-dimensional nonlinear stochastic partial differential equations is studied. The uniqueness and existence of solutions in $cH^2_p(T)$-space are proved.

Article information

Electron. J. Probab., Volume 3 (1998), paper no. 11, 22 pp.

Accepted: 2 September 1998
First available in Project Euclid: 29 January 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60H15: Stochastic partial differential equations [See also 35R60]
Secondary: 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15]

Stochastic PDEs Space of Bessel potentials Embedding theorems

This work is licensed under aCreative Commons Attribution 3.0 License.


Yoo, Hyek. On the Unique Solvability of Some Nonlinear Stochastic PDEs. Electron. J. Probab. 3 (1998), paper no. 11, 22 pp. doi:10.1214/EJP.v3-33. https://projecteuclid.org/euclid.ejp/1454101771

Export citation


  • N.U. Ahmed, An existence theorem for stochastic nonlinear evolution equations on Banach space, Stoch. Anal. Appl., 10(4) (1992), 379-385.
  • A. Bensoussan, Some existence results for stochastic partial differential equations, in Stochastic Partial Differential Equations and Applications, G. Da Prato and L. Tubaro, eds., Pitman Res. Notes Math. Ser., 268 (1992), 37-53.
  • A. Bensoussan, R. Temam, Equations aux d'eriv'ees partielles stochastiques non lin'eaires (1), Israel J. Math., 11, No. 1 (1972), 95-129.
  • A. Bensoussan, R. Temam, Equations stochastiques du type Navier-Stokes, J. Funct. Anal., 13, No. 2 (1973), 195-222.
  • Yu.L. Dalecky, N.Yu. Goncharuk, On a quasilinear stochastic differential equation of parabolic type, Stoch. Anal. Appl., 12(1) (1994), 103-129.
  • G. Da Prato, L. Tubaro, Fully nonlinear stochastic partial differential equations, SIAM J. Math. Anal. Vol.27, No. 1 (1996), 40-55.
  • G. Da Prato, J. Zabczyk, Stochastic equations in infinite dimensions, Cambridge University Press, New York, NY, 1992.
  • N.V.Krylov, On $L_p$-theory of stochastic partial differential equations in the whole space, SIAM J. Math. Anal. Vol.27, No.2 (1996), 313-340.
  • N.V. Krylov, An analytic approach to SPDEs, in Stochastic Partial Differential Equations, Six Perspectives, Mathematical Surveys and Monographs, AMS, submitted.
  • N.V. Krylov, Nonlinear elliptic and parabolic equations of the second order, D.Reidel, Dordrect, 1987.
  • N.V. Krylov, On explicit formula for solutions of evolutionary SPDEs (a kind of introduction to the theory), Lecture Notes in Control and Inform. Sci., Vol. 176 (1992), 153-164.
  • N.V. Krylov, Introduction to the theory of diffusion processes, Amer. Math. Soc., Providence, RI, 1995.
  • N.V. Krylov, B.L. Rozovskii, Stochastic evolution equations, J. Sov. Math., 16 (1981), 1233-1277.
  • N.V. Krylov, B.L. Rozovskii, Stochastic partial differential equations and diffusion processes, Russian Math. Surveys, 37 (1982), 81-105.
  • O.A. Ladyzenskaya, V.V. Solonnikov, N.N. Ural'tseva, Linear and quasilinear equations of parabolic type, Transl AMS, Vol. 23, Am. Math. Soc. Providence, RI, 1968.
  • E. Pardoux, Equations aux deriv'ees partielles stochastiques nonlin'eaires monotones, Th`ese, Universit'e Paris XI, 1975
  • E. Pardoux, Stochastic partial differential equations and filtering of diffusion processes, Stochastics, Vol.3 (1979), 127-167.
  • B.L.Rozovskii, Stochastic evolution systems, Kluwer, Dordrecht, 1990.
  • L. Tubaro, Some results on stochastic partial differential equations by the stochastic characteristics method, Stoch. Anal. Appl., 6(2) (1988), 217-230.
  • H. Yoo, $L_p$-estimates for stochastic PDEs with discontinuous coefficients, to appear in Stoch. Anal. Appl.